Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Need a remedy for acne scars

Hi sir i am naveen i was used before 4 years back some acne products for my facial problems by the doctor suggestion he given the best treatment on that time (now again iam getting same problem is getting marks and getting black face and like pimple things in myface i lost that medicine slips now again to use then i as in too distance into him other state now give me the best soap and gel items for pimple and black marks removable item names please.

Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Using benzoyl peroxide gel with acnesol cream and retinoid acid should help clear out large boil like acne. Otherwise oral Doxycycline 100 mg for one month twice daily is going to be helpful. I hope this works and if it doesn't you should see a dermatologist.

Take care and have a lovely day!
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor